# SDR IPXA201409084194

- Difficulty date: March 31, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75222
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RT WING STRINGER 22 CRACKED AT XORS 885.4.  INSTALLED A TEMPORARY REPAIR IAW EA 011-5710-01-A5284 AND EO 5710-54984-A.
